Join the 9 million people who found a smarter way to get Expert help

Recent Patch questions

I noticed I have a few small pimples on the inner labia,

Hello,I noticed I have a few white small pimples on the inner labia, under the pubic hair, right beside the clitoris. What could they be?They hurt a little and itch sometimes.Literally just got tested for all STDs, including herpes. Got the results today and all negative.I also have been treated for a yeast infection 2 weeks ago.With the pimples I also get small tears that come and go as well. I have stopped shaving and my pubic hair is coarse.If not an STD, what is this?Thanks for your help!

Read more

TheGermDoctor

Physician

Post-Doctoral Degree

1,272 satisfied customers
I have a question regarding a hysterectomy I had 2 years ago

I have a question regarding a hysterectomy I had 2 years ago and still having discomfort.JA: Have you seen a doctor about this yet? What medications are you taking?Customer: No, I've just been dealing with it, but I started working out lately and now the pain that I felt when I was doing a certain movement is now constant and it's effecting my sleep.JA: How long have you had the pain? What seems to make the pain better or worse?Customer: Since my hysterectomy 2 years ago. I'm working out more and it's getting worse.JA: Anything else in your medical history you think the doctor should know?Customer: I've had 6 c sections, a tubal ligation, tubal reversal, and hysterectomy

Read more

Dr. Arun Phophalia

Consultant Surgeon and Sports Medicine

Post-Doctoral Degree

23,350 satisfied customers
I noticed a really small red dot on my breast around a month

Hey! I noticed a really small red dot on my breast around a month and a half back which was accompanied by breast pains. I went and got this checked out by my gynaec who simply said the breast pain was because my period was around the corner, and the pain indeed did stop after my period. Now a month in, I notice the red has turned to a light yellow but isn't going. It's either not healing or healing very slowly. Do you think this could be cause for concern?JA: OK. To minimize me, please click the down arrow at the top right corner of this box.Customer: I spoke to my mom about it, who said she has the same kind of spot on her left breast (much bigger) but has never had an issue with it.JA: Are you in any pain? How regular are your periods?Customer: I'd say they're regular. I'm sexually active, needed to have a plan B last month so have light pains on my breast cause it's been only three and a half weeks, but no specific place I can point to. Pain is on both breasts.JA: Anything else in your medical history you think the doctor should know?Customer: I'm polycistic, but that's about it

Read more

Dr Uzair

FCPS (R) General Surgery

M.B.,B.S. FCPS

9,610 satisfied customers
I'm anemic and have been on iron supplements for 1 month.

I'm anemic and have been on iron supplements for 1 month. 325 mg, 3x per day. It has been getting a little better but I am still getting bluish patches that come and go. Mainly, on hands. I just finished a PEP treatment 2 months ago. Tested negative every week until week 12 which is supposed to be conclusive. I am going up to higher elevation 9000 feet and possibly skiing at 12,000 feet. Im concerned that the elevation might effect me. What should I do to support me system. I do have access to oxygen. I've been told to drink beet juice. Please advise. Happy Holidays!

Read more

Dr. Vakul Aren

Consultant Physician

Post graduation (Liverpool, U.K.)

3,166 satisfied customers
I am writing because I am concerned by a vaginal issue that

Hello, I am writing because I am concerned by a vaginal issue that 3 different Drs/Nurse practitioners have not been able to solve.Background:I'm June, I had an abdominal myomectimy to remove a 14cm fibroid. A few weeks after the procedure, I began to experience very strange discomfort on the labia minors and the vestibule. It is not painful, but I am often uncomfortable.I have received 3 STD screens- all have been negative. No screen found yeast infections.I have had 7 instances of this reoccurring weirdness. (In about 4 months). The discomfort usually lasts between 4-6 days. I can find no pattern in timing and am wearing cotton undies and using free and clear soap. One Doc prescribed me an antiviral (thinking it was herpes), another one suggested dabbing on cortisone, and the latest gave me some estrogen cream to try.The OTC cortisone probably worked best, ***** ***** estrogen cream is leaving me feeling more uncomfortable.From what I can see, I have redness and sometimes I can see white patches. I get no headaches or fevers or swollen lymph nodes. It is not painful to urinate, or not painful in general.Do you have any ideas on what is going on that I may bring to my doctor?I am 33, white, non-risky partners, I've been on low dose birth control for almost 15 years.

Read more

Dr. Arun Phophalia

Consultant Surgeon and Sports Medicine

Post-Doctoral Degree

23,350 satisfied customers
I am on hormones medication. I am taking provera and also I

Hello: I am on hormones medication. I am taking provera and also I use hormone patches as well. My period ended on Nov. 4. But today I started to spot. The period is very light. In all the years I've been taking this medication this has never happened to me. I started my normal schedule yesterday. I take 2.5 provera for 12 days.I called my regular doctor but he is out of town. So I am wondering why this might be happening? I will continue to take my medication as prescribed.Please let me know if I should be concerned and any help you can give me would be appreciated.

Read more

Dr. Norm S.

Doctoral Degree

11,914 satisfied customers
I also changed from a Vivelle dot 0.0375 mg Estradiol patch

I also changed from a Vivelle dot 0.0375 mg Estradiol patch to a generic Mylar patch and have been experiencing all the symptoms of menopause. I have never had problems with the Vivelle brand, with the same dosage. I have been on estrogen since I was 45 and am now 71.JA: Have you seen a doctor about this yet? What medications are you taking?Customer: I have put in a call to my doctor. I am taking 1 a day multi- vitamin, PreserVision ARADS 2, Magnesium, glucosamine MSM, Collagen and Omega D-3JA: Anything else in your medical history you think the doctor should know?Customer: I have had a stressful year, which he is aware of. Can this bring on men's paid all systems, and do I need to up my estrogen during this time? Becky

Read more

29,082 satisfied customers
I suffer from excessive vaginal wetness especially during

I suffer from excessive vaginal wetness especially during intercourse. It ultimately led to my divorce and hence I have been sexually inactive ever since (5 years). I would like to start dating again but am worried that this problem will affect sex with a new partner. Is there a remedy for this.JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health?Customer: I have not seen or spoken to anyone before about this but it is starting to get embarrassing. If I don't wear a pad in my pants for protection I can sometimes leave a damp patch on a chair where I have sat. I am otherwise very healthy although a little overweight.JA: Anything else in your medical history you think the doctor should know?Customer: My first child was born by emergency C section 23 years ago.

Read more

Dr. Norm S.

Doctoral Degree

11,914 satisfied customers
I am 50 this year, and have been on the BC pills for about

I am 50 this year, and have been on the BC pills for about 30 years. Should I stop taking the BC pills?JA: Have you seen a doctor about this yet? What medications are you taking?Customer: No not yet. Just thinking about it to myself. I am taking LOETTE, with levonorgestrel 0.100mg, and ethinylestradiol 0.02mgJA: Anything else in your medical history you think the doctor should know?Customer: nothing, I have my annual check up and they are all good. i am not on amy medication.

Read more

DocPhilMD

Internal Medicine Physician

Doctoral Degree

44,482 satisfied customers
View more ob gyn questions
In The News